MAUDE Adverse Event Report: COVIDIEN ARGYLE; CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY

COVIDIEN ARGYLE; CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY
Model Number 8888572552
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently under way; upon completion the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the tubing of the catheter continued to break apart when the physician went to use it.They had to replace the product.
 
Additional Manufacturer Narrative
An investigation of the reported condition was performed.A device history record (dhr) was reviewed and was confirmed that products were produced accomplishing quality requirements.Since the sample was not provided for evaluation the reported condition could not been confirmed and the pictures provided did not provide conclusive evidence of the reported condition.The root cause and corrective actions could not be identified.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARGYLE
Common Device Name
CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key6965736
Report Number1282497-2017-05411
Device Sequence Number1324623
Product Code GBS
UDI-Device Identifier30884521025466
UDI-Public30884521025466
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number8888572552
Device Catalogue Number8888572552
Device Lot Number170200147
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date01/17/2018
Patient Sequence Number1